# SDR DALA2022040402288

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 2,730 hours, 1,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8301 - L FWD BOARDING DOOR ARMED/DISARMED JAMMED MIDWAY TO DISARMED. CORRECTIVE ACTION: OPENED AND CLOSED L1 DOOR SEVERAL TIMES WITH FLIGHT ATTENDANT ARMING MECHANISM OPERATES NORMAL AT THIS TIME (8398528)
